Propecia scare

Hi!

Just heard Newsbeat on radio 1 talking about the ‘cons’ of taking ‘Propecia’…stating new research that shows long term impotency in users.

I will firstly point out that ‘Finasteride’ to give it it’s licenced name, is a very safe drug, one of few which does not have very many interactions with other medical compounds.

There has always been a warning that approx 2% of men using this may suffer from erectile dysfunction or loss of libido.

As this is a ‘temporary’ DHT blocker, there is no reason why after stoping the medication it would still have an effect?There is a very, very small risk that the side-effects of this medication may induce an underlying condition, but to say this medication causes permanant impotence is extreme and ‘scare-mongering’

You must always keep in mind that there is no such thing as a 100% safe medication; paracetamol, asprin..all the household medicines will have ‘some’ side effects on a minority of people.

This medication is still a very safe and effective way of preventing and helping hair loss…so please don’t worry!

If you have any specific questions about this or any other hair related topic please contact me at info@hairmedic.co.uk

Merry Christmas and a happy new year

Iain

Submit a Comment

Your email address will not be published. Required fields are marked *